www.asia-discovery.com

Chiang Mai Trekking Tours
Northern Thailand

Thailand Trekking Tours - Chiang Dao Trek
4 Days / 3 Nights

Code: RXTK-08


Day 1 Chiang Mai - Chiang Dao - Muang Kong - Lahu Village (L/D)
09:00 Leave from the hotel by pick – up truck to the north of Chiang Mai.
10:00 Shortly stop at Mae Malai Market.
10:30 Proceed to Chiang Dao cave and explore inside.
12:30 Lunch at the local restaurant on the way.
13:30 Then drive along the mountainous road up to Baan Muang Kong. Start trekking about 2 hours to Lahu hill tribe village.
18:00 Dinner and overnight at Lahu village at Baan Huay Ngu.
Day 2 Lahu  Village - Waterfall - Lisu Village. (B/L/D)
07:00 Early breakfast at the village. Make sure that you have quite enough energy to spend for a very hard and long trek today.
08:30 Spend whole day to trek through jungle area for approximately 6 hours. Picnic lunch at a small waterfall during the trek. After lunch further trekking to Lisu village. Dinner and overnight at Lisu village at Baan Huay Din Dum.
Day 3 Lisu  Hilltribe Village - Elephant ride - Karen Hilltribe Village (B/L/D)
08:00 Breakfast at the village.
09:00 Prepare for a challenging trek about 4-5 hours up and down hill which’s a memorable trip under the beautiful shade of lush and green trees with various species of wild orchids, floras and vegetations.
13:00 Lunch in a jungle style will be provided by the guide and his assistant during the trek.
15:00 Rest and relax by experiencing Jumbo (Not Jet) elephant ride (no more trek) about 1 hour through the jungle to Karen hill tribe village, Baan Pang Kao Lam for our second night stop.
16:30 Arrive the village and leave your gears at the Wooden Hut (Dormitory room for the group). Free at leisure or having some fun by swimming in the river, fishing, exploring the village, playing football with children or helping the guide cooking.
19:00 Dinner will be provided. Enjoy the evening exchanging ideas or stories, playing games or music.
Day 4 Karen Hilltribe Village - Bamboo rating - Chiang Mai (B/L)
08:00 Early breakfast at the village.
09:00 Say good bye to the Karen tribe before leaving the village by a superb transport, “Bamboo Raft”. Keep rafting for 2 hours down the Mae Tang river for approximately 2 hours to the Lahu village enjoying the peaceful tranquility of nature that can only be interrupted by only the sound of birds and trekkers singing!!.
11:00 Arrive Lahu village and recheck your raft before continuing a more exciting trip going down passing rocks and rapids about 2 hours to the Shan village.
13:00 Lunch at Shan local Restaurant.
14:30 Transfer back to Chiang Mai by local truck.
17:00 Say “Good bye” to your group and guide before returning to a nice and comfortable hotel.


 

 


Price per Person in Thai Baht


Validity Private
2-3 4-6 7-8
Now - 31 Oct 2015 7,440 5,350 4,400

Price include:
  • Transportations; local truck, elephant riding and bamboo rafting.
  • Accommodation (3 nights in the Bamboo Cottage)
  • Admission fee on site of National Park
  • Accidental Insurance
  • Meals; 3 Breakfast, 4 Lunches and 3 Dinners
  • English speaking guide with full skill trekking experience

Remarks:

  • During rainy season period, the program can be change
  • Child under 11 years will be charge 75% of adult price

Trekking Tour Reservation - Contact us

Chiang Mai Trekking Tours - Chiang Mai Hotels - ChiangMai Tours
Asia Discovery Homepage - Thailand Hotels & Travel - Trains in Thailand - Airfares